# SDR SWAA106990

- Difficulty date: November 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 72,876 hours, 65,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C28060
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT EMERGENCY EXIT OVERHEAD BULLNOSE LIGHT LENS LOOSE AT ROW 4.  SECURED LIGHT ASSY PER MM.
